# SDR AALA201803159028

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 58,010 hours, 21,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT LENS MISSING AT SEAT 10C. MAINTENANCE INSTALLED LENS AS REQUIRED PER CMM 33-50-57 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
